Basics of Lagrangian foliations.

Título inglés Basics of Lagrangian foliations.
Título español Fundamentos de las foliaciones de Lagrange.
Autor/es Vaisman, Izu
Organización Dep. Math. Univ. Haifa, Haifa, Israel
Revista 0214-1493
Publicación 1989, 33 (3): 559-575, 22 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The paper is an exposition of basic known local and global results on Lagrangian foliations such as the Theorem of Darboux-Lie, Weinstein, Arnold-Liouville, a global characterization of cotangent bundles, higher order Maslov classes, etc.
Clasificación UNESCO 120200
Palabras clave español Foliaciones ; Geometría simpléctica ; Revisión ; Foliaciones de Lagrange
Código MathReviews MR1038491
Código Z-Math Zbl 0705.58039
Icono pdf Acceso al artículo completo